# SDR EIA990214

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 688
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, LEFT WING FRONT SPAR, 2 FASTENER HOLES FOUND CRACKED AT FSSI 688, UPPER AND LOWER CHORD AREA.  WEB REPAIRED PER RS-R-21-34097, SB 747-57A2303 FIG 5, 8110-3.  (M)
